# SDR ASAA2024062650842

- Difficulty date: June 26, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 57,507 hours, 17,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U16
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT ZEE ANGLE IS CORRODED AT STA 98-1006 LBL 32. GROUNDED - YES. CORROSION FOUND OUT OF LIMITS, 100% MATERIAL LOSS IAW B737-800 SRM 53-70-51-1A-1, DRILLED TO FIT NEW SUPPORT IAW B737-800 SRM 51-40-05, DOCUMENT NUMBER: 147A5700 TYPE: DWG ID: 0063 REV:-, SUPPORT INSTALLED ON N/R 47484, CUST CARD NO. G2000484 P/N 147A5710U16, PO 1093712-1.
